Skip to Content

Can I just stop taking femhrt, or do I need to ween off slowly?

Responses (1)

joebud5157 11 Oct 2010

First off, from what i understand of this particular medication, you should have an exam every 3 to 6 months to be shure that you even still should conitnue taking it. Simple side effects may occur, (cold swets, very minor pains, and or inflamation in certian people, nothing to dramtic though) It is taking once a day, and at the same time. Of course missing a dose means taking it as soon as you remember and take your normal dose as scheduled. That will mean two within one day, but nothing to fear if doing so. It is for the mature female/male once reaching a particular stage in life, so in turn other side effects like a sudden change, good or bad is as well possible in certian peope. But just the same, ask your pyshician who perscribed it to you about other things that you may take with this. Your body can handle up to 1,500 mg of natural vitamins, like C and D. The spacific amount should be determined by your family doctor though. It is at the least, taking vitamins, a small or minor help so thinning of your bones from taking femhrt does not occur. I believe no one should ever dramatically stop taking any meds. without consulting with the pro, (doctors) about it first.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions